# SDR 9JLA201410137934

- Difficulty date: September 29, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N918DG
- Make and model: Lear 45LEAR
- Aircraft serial: 251
- Aircraft time: 3,388 hours, 2,523 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 6627401000009
- Part serial: BO299
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

THE SEC TRIM FAIL AMBER CAS MSG ILLUMINATED IN FLIGHT WITH THE AUTOPILOT ENGAGED & IN A CLIMB.  SLIGHT NOSE DOWN FORCE WAS ENCOUNTERED AFTER AUTOPILOT WAS DISENGAGED.  THEY INDICATED THEY WERE ABLE TO RE TRIM WITH AUTOPILOT OFF USING PRIMARY TRIM.  TROUBLESHOOTING FOUND THE PITCH TRIM ACTUATOR PN 6627401000-009 SN BO299 DEFECTIVE.  TOTAL TIME IN SERVICE FOR THIS ACTUATOR 992.2 HRS.  THE FAULTY ACTUATOR WAS REMOVED & A TESTED UNIT INSTALLED.  FUNCTIONAL CHECKS SATISFACTORY.
